# SDR ASOA201200873

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 22,140 hours, 15,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR FLOODLIGHT AT PAX DOOR IS INOPERATIVE.  R & R NR 2 BATTERY PACK CHARGER IAW AMM 33-51-17 AND AIPC 33-51-17, ITEM 8.  PERFORMED OP TEST OF EMERGENCY LIGHTS IAW AMM 33-51-15-710-801.  NO FAULTS FOUND AT THIS TIME.
